Existence and Ulam stability of solution for some backward impulsive differential equations on Banach spaces
Keywords:Backward impulsive differential equations, fixed point, Ulam stability
In this paper, we study the existence and the Ulam stability of a solution to nonlinear backward impulsive differential equations with local or nonlocal conditions in Banach spaces. Using well-known classical fixed point theorems, we prove the existence of a solution. Subsequently, we prove the generalized Ulam--Hyers--Rassias stability of the solution to the problem. The obtained results are illustrated by some examples.
D.D. Bainov and S.G., Integral inequalities of Gronwall type for piecewise continuous functions, J. Appl. Math. Stoch. Anal., 10 (1997), pp. 89-94.
D. Bainov and P. Simeonov, Integral inequalities and applications, Kluwer Academic Publishers, Dordrecht, 1992.
D. Bainov and P. Simeonov, Impulsive differential equations, asymptotic properties of the solutions, Series on Advances in Mathematics for Applied Sciences Vol. 28, World Scientific Publishing Co. Pte. Ltd., Singapore, 1995. https://doi.org/10.1142/2413
M. Benchohra and B. A. Slimani, Existence and uniqueness of solutions to impulsive fractional differential equations, Electron. J. Differ. Equ. , 2009 (2009), no. 10, pp. 1-11.
L. Byszewski, Theorems about the existence and uniqueness of solutions of a semilinear evolution nonlocal Cauchy problem, J. Math. Anal. Appl., 162 (1991), no. 2, pp. 494-505. https://doi.org/10.1016/0022-247x(91)90164-u
L. Byszewski, Existence and uniqueness of a classical solutions to a functional-differential abstract nonlocal Cauchy problem, J. Math. Appl. Stoch. Anal., 12 (1999), no. 1, pp. 91-97. https://doi.org/10.1155/s1048953399000088
L. Byszewski and V. Lakshmikantham, Theorem about the existence and uniqueness of solutions of a nonlocal Cauchy problem in a Banach space, Appl. Anal., 40 (1991), no. 1, pp. 11-19. https://doi.org/10.1080/00036819008839989
J.H. Chen, C.C. Tisdell and R. Yuan, On the solvability of periodic boundary value problems with impulse, J. Math. Anal. Appl., 331 (2007), no. 2, pp. 902-912. https://doi.org/10.1016/j.jmaa.2006.09.021
P. Chen and Y. Li, Existence and uniqueness of strong solutions for nonlocal evolution equations, Electron. J. Differ. Equ., 2014 (2014), no. 18, pp. 1-9.
J.P. Dauer, N.I. Mahmudov and M.M. Matar, Approximate controllability of backward stochastic evolution equations in Hilbert spaces, J. Math. Anal. Appl., 323 (2006), no. 1, pp. 42-56. https://doi.org/10.1016/j.jmaa.2006.09.021
M. Federson and S. Schwabik, Generalized ODE approach to impulsive retarded functional differential equations, Differ. Integral Equ., 19 (2006), no. 11, pp. 1201-1234.
E. Hernandez and H.R. Henriquez, Impulsive partial neutral differential equations, Appl. Math. Lett., 19 (2006), no. 3, pp. 215-222.
E. Hernandez, H.R. Henriquez and R.Marco, Existence of solutions for a class of impulsive partial neutral functional differential equations, J. Math. Anal. Appl., 331 (2007), no. 2, pp. 1135-1158. https://doi.org/10.1016/j.jmaa.2006.09.043
E. Hernandez, R. Sakthivel and S. Tanaka, Existence results for impulsive evolution differential equations with state-dependent delay, Electron. J. Differ. Equ., 2008 (2008), no. 28, pp. 1-11.
V. Lakshmikantham, D. D. Bainov and P. S. Simeonov, Theory of impulsive differential equations, Worlds Scientific, Singapore, 1989. https://doi.org/10.1142/0906
X.N. Lin and D.Q. Jiang, Multiple positive solutions of Dirichlet boundary value problems for second order impulsive differential equations, J. Math. Anal. Appl., 321 (2006), no. 2, pp. 501-514. https://doi.org/10.1016/j.jmaa.2005.07.076
R.H. Martin, Nonlinear operators and differential equations in Banach spaces, Robert E. Krieger Publ. Co., Florida, 1987.
M. Matar, Existence of solution to fractional nonlinear backward differential equations on Banach spaces, Int. J. Math. Anal., 6 2012, no. 33, pp. 1641-1647.
J.J. Nieto, Impulsive resonance periodic problems of first order, Appl. Math. Letters, 15 (2002), no. 4, pp. 489-493. https://doi.org/10.1016/s0893-9659(01)00163-x
R. Poongodi and R. Murugesu, Existence of solutions for fractional impulsive integro-differential systems, Malaya J. Mat., S(1) (2013), pp. 56-65.
A.V. Rezounenko and J. Wu, A non-local PDE model for population dynamics with state-selective delay: Local theory and global attractors, J. Comput. Appl. Math., 190 (2006), no. 1-2, pp. 99-113. https://doi.org/10.1016/j.cam.2005.01.047
Y.V. Rogovchenko, Nonlinear impulse evolution systems and applications to population models, J. Math. Anal. Appl., 207 (1997), no. 2, pp. 300-315. https://doi.org/10.1006/jmaa.1997.5245
A.M. Samoilenko and N.A. Perestyuk, Impulsive differential equations, World Scientific, Singapore, 1995.
J.R. Wang, M. Feckan and Y. Zhou, Ulam's type stability of impulsive ordinary differential equations, J. Math. Anal. Appl., 395 (2012), pp. 258-264.
W. Wei, X. Xiang and Y. Peng, Nonlinear impulsive integro-differential equation of mixed type and optimal controls, Optimization, 55 (2006), no. 1-2, pp. 141-156. https://doi.org/10.1080/02331930500530401
How to Cite
Copyright (c) 2021 Armenian Journal of Mathematics
This work is licensed under a Creative Commons Attribution 4.0 International License.